EconPapers    
Economics at your fingertips  
 

Bounded solutions of nonlinear Cauchy problems

Josef Kreulich

Abstract and Applied Analysis, 2002, vol. 7, 1-25

Abstract:

For a given closed and translation invariant subspace Y of the bounded and uniformly continuous functions, we will give criteria for the existence of solutions u ∈ Y to the equation u ′ ( t ) + A ( u ( t ) ) + ω u ( t ) ∠f ( t ) , t ∈ ℠, or of solutions u asymptotically close to Y for the inhomogeneous differential equation u ′ ( t ) + A ( u ( t ) ) + ω u ( t ) ∠f ( t ) , t > 0 , u ( 0 ) = u 0 , in general Banach spaces, where A denotes a possibly nonlinear accretive generator of a semigroup. Particular examples for the space Y are spaces of functions with various almost periodicity properties and more general types of asymptotic behavior.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/373218.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/373218.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:373218

DOI: 10.1155/S1085337502208015

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:373218